# SDR VNAA202304270003

- Difficulty date: April 19, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: SH6707554278
- Condition: Corroded
- Location: Mlg Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH/RH MLG SIDE STAY SUPPORT.
